7 doctors weighed in:

Can flu medicine, including antibiotics, for which a patient may be allergic, cause afib symptons, confirmed by 3 ecg's?

7 doctors weighed in
Dr. Matt Wachsman
Internal Medicine
6 doctors agree

In brief: No.

There are many medicines at the pharmacy.
All have one thing in common. They are not doing anything if they are not inside of you. It is UNLIKELY that the person was on the medicine for the length of time to get the EKG's and previous medicines wear off certainly a day later and would not be causing it.

In brief: No.

There are many medicines at the pharmacy.
All have one thing in common. They are not doing anything if they are not inside of you. It is UNLIKELY that the person was on the medicine for the length of time to get the EKG's and previous medicines wear off certainly a day later and would not be causing it.
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available